# SDR 2013FA0000627

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: General aviation
- Aircraft: N5544A
- Make and model: Beech F33A
- Aircraft serial: CE1343
- Aircraft time: 23,453 hours
- Engine: Cont IO520BB
- Engine time: 505 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: 1211
- Condition: Failed
- Location: Dynamic Brake
- Part time: 456 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR DID NOT RETRACT WHEN SELECTING THE GEAR UP AND THE GEAR CIRCUIT BREAKER POPPED.  THE PILOT LEFT THE GEAR DOWN AND RETURNED TO THE AIRPORT.  TROUBLESHOT THE LANDING GEAR SYSTEM AND REPLACED THE DYNAMIC BRAKE RELAY.
